# SDR DL738050156

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 16,673 hours, 8,299 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Galley Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES IN FLT F/A REPORTED ELEC FUMES IN THE AFT GALLEY.  THE F/A CHECKED OVENS AND COFFEEMAKERS AND THERE WERE NO PROBLEMS.  THE FLT PERFORMED THE QRH PROCEDURES BY SECURING THE GALLEY PWR AND FAN C/B.  MTC FOUND THE LIGHT BALLAST FOR THE AFT GALLEY OVERHEAD LIGHTS OVERHEATED.  REPLACED LIGHT BALLAST.
